- 15 Apr 2013 by Bruce S
- 10 December 2013
- pain, nausea/vomiting, acetaminophen, oxycodone, medication
I am taking oxycodone-acetaminophen 7.5-325. I require two pills to have an effect on pain and two pills upset my stomach. Is there a stronger medication that will not cause stomach upset?
In spite of constant I take the pain pills only at night so that I can sleep.
Added 15 Apr 2013:
OPS, In spite of nearly constant pain, I take pain meds only at night so that I can sleep.
You could try eating something with them. But Oxy is known to be harsh on the stomach. What about Hydrocodone and acetaminophen, Hydo isn't as hard on the stomach, but it's a slightly less potent pain killer.
I don't know of an alternative to the pain pills, but I have the same problem. Even eating something with them did not help. I now take the prescribed anti nausesa medication promethazine. I have been taking them both for years to help with my chronic pain. I take the promethazine at the same time as the oxycodone. I do not wait to experience nausea. That seems to be the best way to do it.
Its a side effect of opiates. I would switch to something that doesn't have tylenol in it as long term use of tylenol can damage your liver.
I want to ween my son off the 30 mil OxyContin he's taking with a placebo without him knowing. Any suggestions on what pill or how I can trick him into thinking he's taking theses pills anything look like them? I' m desperate
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2013 • 3 answers
Posted 4 Mar 2015 • 2 answers
Posted 17 Feb 2016 • 1 answer
Posted 27 Jul 2017 • 2 answers
Posted 19 Apr 2018 • 0 answers